Is CVS Health Non-Drowsy Allergy Relief-D Pseudoephedrin Sulfate, USP Dairy Free?
Why it's not dairy free
- lactose monohydrate
lactose monohydrate
Dietitian noteLactose (sometimes referred to as saccharum lactin) is a type of sugar found naturally in the milk of most mammals.
Note by Rhyan Geiger, RDN
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Calcium carbonate, colloidal silicon dioxide, hydroxypropyl cellulose, hypromellose, iron oxide black, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, sodium alginate, sodium citrate, tale and titanium dioxide.
Check CVS Health Non-Drowsy Allergy Relief-D Pseudoephedrin Sulfate, USP against your own diets in the app.
Take it with you
Scan to open CVS Health Non-Drowsy Allergy Relief-D Pseudoephedrin Sulfate, USP in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
What is a Dairy Free diet?
A dairy-free diet eliminates all foods made from or containing milk and milk-derived ingredients, such as butter, cheese, yogurt, and cream. It's essential for people with lactose intolerance, milk allergies, or those who prefer plant-based alternatives. Common dairy substitutes include almond, soy, oat, and coconut-based milks and cheeses. While dairy is a major source of calcium and vitamin D, these nutrients can be replaced through fortified foods or supplements. Many people find going dairy-free helps reduce digestive issues, acne, or inflammation, but balance and proper nutrient intake remain key for long-term health.
Explore other diets
Often paired with Dairy Free
No. This product is not vegan as it lists 2 ingredients that derive from animals and 4 ingredients that could could derive from animals depending on the source.
Details →This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Similar Products
Vicks DayQuil Cold and Flu Medicine, 24 LiquiCaps, Daytime, Non-Drowsy Relief for Cough, Sore Throat, Fever, Congestion
Allegra Tablets 24 Hrs Non-Drowsy Indoor/Outdoor Allergy Relief 15 ea
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 10 Count
Sudafed PE® Non-Drowsy Sinus Congestion Maximum Strength Tablets 18 ct Box
Allegra Adult 24HR Tablet 180 mg, Allergy Relief
About this product
Unknown · Piece


